# SDR HNAA2008101700314

- Difficulty date: October 9, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 50,749 hours, 56,411 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: B-Nut
- Part number: AN8186
- Condition: Loose
- Location: Hydraulic Sys
- Part time: 50,749 hours, 56,411 cycles
- Component: Standby Pump, Vickers
- Component part number: 731840
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EN ROUTE FROM LGA TO ROA, THEN DIVERTED INTO LYH DUE TO WEATHER.  IN LYH CREW FOUND FLUID DRIPPING FROM NR 2 NACELLE.  MAINT CLEANED SUSPECTED AREA, GROUND RAN AIRCRAFT OPERATED FLAPS, SPOILERS, AND BRAKES.  NO LEAKS NOTED AT THIS TIME.  10/10/2008 AIRCRAFT DUE INTO RON AT ROA TO UNDER GO MORE INVESTIGATION OF POSSIBLE LEAK.  ROA MAINT FOUND LOOSE B-NUTS ON THE STANDBY PUMP.  TIGHTED B-NUTS AS REQUIRED, OPERATED HYD SYSTEM, OPS/LEAK CHECK GOOD.
